MAUDE Adverse Event Report: COOPERSURGICAL, INC. MYSTIC II,MUSHROOM CUP

COOPERSURGICAL, INC. MYSTIC II,MUSHROOM CUP
Model Number 10057
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical inc.Is currently investigating the reported condition.
 
Event or Problem Description
Medwatch form_uf_importer report #-(b)(4)- and medwatch5094030.A mushroom vacuum instrument broke during an instrument assisted delivery.Details provided by the delivery note stated " a total of 3 pulls were performed and 2 popoffs occurred.Two reapplications were performed with the third pull, the mushroom vacuum handle broke with cup left on the fetal head which was removed.The fetal head had made descent.After the vacuum broke, push continued with maternal expulsive efforts with contraction" no harm to patient and new born.(b)(4).1216677-2020-00124 mystic ii mushroom cup (b)(4).
 
Additional Manufacturer Narrative
Investigation: initiated manufacturer's investigation; no sample returned, review dhr.*analysis and findings: distribution history the 53347 m-cup sub assy.Mystic was purchased from carclo technical plastics and received 6/22/2019, issued to work order (b)(4) as csi part number 10057 and completed 10/29/2019.Manufacturing record review: dhr-10057 - 271719 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: iqc inspection record 22835146 was reviewed and no non-conformities, related to the complaint condition, were noted.Service history record.Service history not applicable for this product.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint conditions.Product receipt: the complaint product has not been returned to coopersurgical.Visual evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Root cause root cause not applicable as the complaint condition was not confirmed.*correction and/or corrective action: coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.No further required at this time, complaint will be monitored for trending.*was the complaint confirmed? no.
 
Event or Problem Description
Medwatch form_uf_importer report # (b)(4) and medwatch5094030.A mushroom vacuum instrument broke during an instrument assisted delivery.Details provided by the delivery note stated "a total of 3 pulls were performed and 2 popoffs occurred.Two reapplications were performed with the third pull, the mushroom vacuum handle broke with cup left on the fetal head which was removed.The fetal head had made descent.After the vacuum broke, push continued with maternal expulsive efforts with contraction" no harm to patient and new born.1216677-2020-00124-1 mystic ii mushroom cup 10057 (b)(4).

Brand Name
MYSTIC II,MUSHROOM CUP
Common Device Name
MYSTIC II,MUSHROOM CUP
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key10085670
Report Number1216677-2020-00124
Device Sequence Number3386592
Product Code HDB
UDI-Device Identifier00888937003109
UDI-Public888937003109
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K011532
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10057
Device Catalogue Number10057
Device Lot Number271719
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/08/2020
Supplement Date Received by Manufacturer05/08/2020
Initial Report FDA Received Date05/25/2020
Supplement Report FDA Received Date02/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown